MathSciNet Relay Station
MathSciNet bibliographic data
MR1625520 65M12 (35L65)
Aregba-Driollet, Denise; Natalini, Roberto Convergence of relaxation schemes for conservation laws. Appl. Anal. 61 (1996), no. 1-2, 163–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement